| Model Number |
PDBT-915-2K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported burn marks on their skin as they placed the antenna directly on their skin.The patient reported the waa did not overheat and they were receiving pain relief.The wounds have healed, the patient will wear the device again, and place something between the antenna and the skin.
Additional Manufacturer Narrative
The waa heat related issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, the device overheating and the device causing a burning sensation to the skin have been ruled out as potential causes.However, the patient was wearing the antenna directly on the skin causing the marks.The physician believes the wounds were pressure wounds.Rma 2023-08533 was not returned to curonix headquarters for engineering investigation as the reported issue was attributed to user error.The stimulator is used to teat pain. the cause of the reported issue is due to non-compliance to the ifu as the patient wore the antenna directly on their skin (user error - patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in waa heat related failure.Waa heat related failure rates remain acceptably low; thus, capa is not required.Waa heat related failure rates will continue to be tracked and trended.